# SDR VNAA202504140010

- Difficulty date: March 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BTWN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E)   INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BTWN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMEN WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01, REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
